Next Article in Journal
Multiple Tensor Train Approximation of Parametric Constitutive Equations in Elasto-Viscoplasticity
Next Article in Special Issue
An Elastodiffusive Orthotropic Euler–Bernoulli Beam Considering Diffusion Flux Relaxation
Previous Article in Journal
A Novel Air Quality Monitoring Unit Using Cloudino and FIWARE Technologies
Previous Article in Special Issue
On the Moving Trajectory of a Ball in a Viscous Liquid between Two Concentric Rigid Spheres

Order Article Reprints

Journal: Math. Comput. Appl., 2019
Volume: 24
Number: 16

Article: On a Problem Arising in Application of the Re-Quantization Method to Construct Asymptotics of Solutions to Linear Differential Equations with Holomorphic Coefficients at Infinity
Authors: by , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop